# SDR A6WA201140871

- Difficulty date: September 11, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 18,520 hours, 17,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 LOWER CAP ANGLE LEFT HAS SEVERAL DOUBLE AND ELONGATED HOLES THRU SKIN AND ANGLE.  REPAIRED  IAW REO 601R-53-41-1475.
